# SDR SWAA2024041870766

- Difficulty date: April 4, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 30,075 hours, 14,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 691
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PASSENGER CABIN ATTACH ANGLE CRACKED AT BS691 RBL1 WL206. MARKED<[01] REMOVED AND REPLACED SUPPORT ANGLE MID PASSENGER AT BS691;RBL1;WL206. IAW DWG#273A9112;ALSO 273A9111 AND SRM 51-40-02.
